Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Reason for sudden increase in TSH level? Have low grade fever, TLC high, antibiotics not working

My TSH was 2.4 a month and a half back but now it s 10.8 ( tested today). I take 100 mcg of eltroxin regularly. Recently I was not feeling well with a consistent low grade fever and High TLC level and the antibiotics prescribed so far doesnot seem to be working. Want to know why the sudden hike in my TSH level. Will appreciate a quick response.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
In normal condition if adequate amount of thyroid hormone are produced the TSH is suppressed by feed back,but if Thyroid gland is under active due to any reason then more TSH is released and it level rising is very good test to diagnose Hypothyroidism,once this is supplemented in the form of tablet Eltroxin this TSH value will become normal .
Hypothyroid is common ly due to autoimmune process, but it can be due ti other causes as well like surgery,malignancy.
TLC is high indicate infection and use of antibiotic depend on site of infection and organism involved if it is not working please visit Physician again to asses the condition and if any further testing is required or suitable antibiotic may be required.
Take care
Good Luck.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor